# SDR AALA20161118017

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 11,282 hours, 1,255 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 4184757
- Part serial: 8944
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE BOTH GLOBAL POSITIONING SYSTEM UNITS FAILED. ACCOMPLISHED RESET OF MULTI MODE RECEIVERS. BOTH UNITS CAME BACK ON BUT THEN FAILED AGAIN.  EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND CENTER ILS MULTI MODE RECEIVER INOPERATIVE.  REMOVED AND REPLACED THE RECIEVER IAW AMM 34-21-01. ACCOMPLISHED LEFT AND RIGHT AIMS RESET. REMOVED AND REPLACED LEFT AND RIGHT GPS ANTENNAS IAW AMM 34-58-02.
